# SDR CA151007011

- Difficulty date: October 1, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A310-304
- Aircraft time: 86,280 hours
- Engine: Ge CF680C2A2
- System (JASC): 5755 · Spoilers
- Part: Attach Fitting
- Part number: A57710013007
- Condition: Broken
- Location: Spoiler Actuator
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT WING NR 3 SPOILER BROKEN AT ACTUATOR ATTACHMENT.  SPOILER WAS FREE TO MOVE EXTEND/RETRACT DURING FLIGHT.
